| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and observed that the device was logging random key events that were not actually happening.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device was logging random key events that were not actually happening.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify but not able to duplicate the reported issue.Stryker further evaluated the device at the product assessment center (pac) and was not able to duplicate the reported issue.The user interface pcb assembly was replaced to solve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A root cause of the reported issue could not be determined.Section b5 executive summary of initial mdr indicates: the customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device was logging random key events that were not actually happening.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device was logging random key events (buttons presses) by itself.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.